Xyralto And Botox

2 Replies Updated



Conversation Starter

Harriett Says:


Is it safe to have Botox injections while on Xyralto? Has anyone had any experience with Botox while taking Xyralto?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Since Xarelto can increase your risk of dangerous bleeding, it is very doubtful if it is safe for you to have such a procedure.

Other side effects, as listed by the FDA, may also include nausea, dizziness, headache, and easy bruising.

It would be best to speak to your doctor, because before having procedures like this, you will most likely need to stop taking it for a few days.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?      0  
2
Harriett Says:
via mobile

I received Botox a couple weeks ago with no problem whatsoever. Not even a needlestick bruise

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Botox and migraines
I have chronic migraines,7/24/365. This condition is kept to a manageable level by Lyricaand Effexor. However, both of t... 4 replies
botox side affects in neck and back
My pain management Dr. Has been giving me botox injections in my neck and upper back ,as a result I am in worse pain can... 4 replies
Botox for eye twitching
Has anyone had Botox injections for eye twiching? I have and they did not use numbing while injecting into my eye lids a... 5 replies
Botox/xarelto
Are there any side effects when getting the two together other than a risk of brusing and bleeding? ## I have posted the... 2 replies
Botox Side Effects
Has anyone suffered from side effects after receiving Botox? ## Hi Liz, Although I don't have any personal experienc... 1 reply
supprelin la, prednazone and botox 4kids
Need to know if supprelin la is effective for 4 yr old girl. Also prednazone is it necessary for infantile seizure treat...
botox in los algodonez Mexico
Has anyone had any Botox treatment in Los Algodonez Mexico? I was there for some dental work and also discovered that th...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 10 November 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA